# SDR REXA2014062700656

- Difficulty date: June 27, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BELOW & OTBD OF THE RT SIDE WINDOW BETWEEN FS 220 & 235 STRINGER 12R - 13R.  PREVIOUSLY REPORTED AS 2.00L X 3.00 X .010 D ON RT FWD UPPER SKIN PANEL CC670-33101 OR REO 900-53-11-207 WAS ACCEPTED AS IS IAW REO 690-53-11-236.  PERFORMED PERMANENT REPAIR ON DENT BELOW RT SIDE WINDOW AT FS 220 IAW ENR 40135 FOR CORRECTIVE ACTIONS.
